I need to because it is interfering with my potassium level as I have low aldosterone and it is important to get the potassium level back up.
3 May 2013
The first response to this question was a good one.
Another reason to talk with your doctor is that lisinoprin tends to elevate potassium levels. You said that you need "to get the potassium level back up", but lisinoprin should not have caused lower potassium levels, it generally raises them!
If your potassium levels are low, your doctor may have you take potassium while still taking lisinopril. This is normally cautioned against, but may be warranted in your case. It should only be done when a doctor can monitor your potassium levels, specifically because of the tendancy of lisinopril to cause elevated potassium levels.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am prone to depression but dont need anyting to control it, since taking this medication ( this last 2 weeks ) I have become sadder and depressed ...
5 answers • 25 Jul 2011
Hydrochlorothiazide/Lisinopril - HOW LONG DOES IT TAKE TO STOP FEELING SO BAD FROM TAKING LISINOPRIL
... I have the rash in my chest, and the tiredness, and cough and shortenness of breath
1 answer • 21 Jul 2013
Last week I went for pre-op testing for upcoming hip surgery. When I went to my doctor for clearance to have surgery my doctor said that my potassium ...
2 answers • 25 Mar 2015
Hydrochlorothiazide/Lisinopril - I have been increasingly concerned with amount of meds I have been?
... prescribed to take. I now have a few new Dr's, and one told me to stop taking one med, which got me thinking of what else to stop taking ...
0 answers • 22 Apr 2016